CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
Exponential stability of the exact and numerical solutions for neutral stochastic delay differential equations 期刊论文
APPLIED MATHEMATICAL MODELLING, 2016, 卷号: 40, 期号: 1, 页码: 19-30
Authors:  Zong, Xiaofeng;  Wu, Fuke
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Neutral stochastic delay differential equations  Moment exponential stability  Euler Maruyama method  Backward Euler Maruyama method